Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of hereditarily indecomposable continua


Author: William R. Zame
Journal: Proc. Amer. Math. Soc. 17 (1966), 709-710
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1966-0195069-6
MathSciNet review: 0195069
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0195069-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society